# SDR UALA2012100805706

- Difficulty date: October 5, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N467UA
- Make and model: Airbus A320-232
- Aircraft serial: 1359
- Aircraft time: 39,160 hours, 17,020 cycles
- Engine: Iae V2527A5
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Acoustic Panel
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE HAS MISSING ACOUSTIC MATERIAL IN ENGINE INLET.  PERFORMED REPAIR PER MT71 -006 REF CF9044 FOR PERM REPAIR AT 7 O'CLOCK POSITION.
